# SDR AALA990977

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 3b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT ROW 3B INOPERATIVE.  RESEATED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.
